Journal of the Mathematical Society of Japan

Algebraic varieties without deformation and the Chow variety

Goro SHIMURA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 20, Number 1-2 (1968), 336-341.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260463315

Digital Object Identifier
doi:10.2969/jmsj/02010336

Mathematical Reviews number (MathSciNet)
MR0223368

Zentralblatt MATH identifier
0197.17202

Subjects
Primary: 14.20

Citation

SHIMURA, Goro. Algebraic varieties without deformation and the Chow variety. J. Math. Soc. Japan 20 (1968), no. 1-2, 336--341. doi:10.2969/jmsj/02010336. https://projecteuclid.org/euclid.jmsj/1260463315


Export citation